MAUDE Adverse Event Report: Arthrex, Inc. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. ONE PIECE MAIN PUMP&PATIENT EXT TBG; ARTHROSCOPE AND ACCESSORIES
Model Number ONE PIECE MAIN PUMP&PATIENT EXT TBG
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
ONE PIECE MAIN PUMP&PATIENT EXT TBG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50301000
Report Number1220246-2026-04371
Device Sequence Number15876661
Product Code HRX
UDI-Device Identifier00888867039131
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONE PIECE MAIN PUMP&PATIENT EXT TBG
Device Catalogue NumberAR-6415
Device Lot NumberN5054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown